advertisement
Question
Posted by: katy | 2009/03/04

Weird pain

I stopped the pill about a month ago. Ever since, I’ ve felt these aches and pains in that area (like period pains and odd pains). If I press it gently it hurts. Could it be my body adjusting to going off the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely your body adjusting.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement